# SDR TWAA0017906

- Difficulty date: November 13, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ON RT WING T/E THE I/B FLAP T/E WEDGE WAS DELAMINATED APPROX 65 INCHES TO 72 INCHES FROM I/B END OF FLAP.  CLEANED DAMAGED AREA AND REPAIRED PER SRM 51-90-0.
